# SDR WVER2018040715

- Difficulty date: April 7, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 38,208 hours, 27,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC67034170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FS 280.00 CROSSBEAM, FOUND LOWER LEFT HAND, BULKHEAD WEB, CORRODED. REPAIRED LEFT HAND WEB IAW REO 670-53-11-594, REV-A, DATED 2015-06-26.
